# SDR REXA2024100300816

- Difficulty date: December 4, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R IS CORRODED BETWEEN FS 280 AND FS 333 LOCATED AND DRILLED NEW STGR 24R PN SH670-31212-2U FROM FS 280 TO FS 333 IAW CRJ900 SRM 51-40-11-001-001-A01INSTALLED STGR 24R FROM FS 280 TO FS 333 IAW CRJ900 SRM 51-42-06-001-001-A01 AD 51-42-21-001-001-A01
